Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wilzzn

accutane side effect questions

Recommended Posts

so im considering if my current treatment doesn't work, going on accutane.

but i have a few questions that i want unbiased answers (my derm would be too biased towards the accutane)

so i was wondering if:

Lets say my blood pressure raises, my liver becomes damaged, and tryglycerides etc go up in my body, wouldn't working out, eating healthy, and detoxing fix all these problems for good...

also i have very stubborn mild acne that sometimes turns to moderate and have had the occasional cyst and my skin has lately turned from dry to very oily... actually it has been dry in 8th grade i am now starting 10th and it feels like someone threw me in a pit of olive oil... at least compared to before... so my question is does accutane almost always within the first treatment prevent all cysts from coming back...

also does accutane reduce oil production AFTER the treatment on it is over?

thank you ;]

BY THE WAY: i am the occasional drinker/smoker so I've read and heard that while on the treatment thats a DEFINATE no-no...

Share this post


Link to post
Share on other sites

If you are monitored properly your liver shouldn't get damaged.

For cysts, yes accutane is very effective in the first treatment. I haven't had a cyst in 2 YEARS and wow is it ever GREAT! :D

Yes, in most cases your oil production will go down..... a bit. So you won't be as oily as before, but you won't be as dry (oil free) as when you are on accutane.

Drinking & smoking are bad..... but if you have like 1 drink every few weeks/months you'll be ok. Smoking is gross, like reallllllly gross. :P

Share this post


Link to post
Share on other sites

one side effect that is really irritating me is the profuse sweating that may come with being on accutane... I never used to sweta at all before.. even when I worked out.. now I need to keep wiping my face at the gym.. Im hoping this isnt a permanent change.. Im currently finishing off my 4th month on 80 mg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×